MathSciNet Relay Station
MathSciNet bibliographic data
MR1815704 (2001k:70010) 70F07 (37J50)
Chenciner, Alain; Montgomery, Richard A remarkable periodic solution of the three-body problem in the case of equal masses. Ann. of Math. (2) 152 (2000), no. 3, 881–901.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement